Radiesse two years post. (photo)

Dr. injected Radiesse upper check area. Ever since I have kidney shaped bruising on both sides at injection site, the left being the worst. Nothing I try has helped. Oral steroids. Heat ice. I feel deformed and am at a lose as to what to do. I cant afford eye surgery and the problem seems to be getting worse and worse. I really dont want to sue anyone cant afford it just want to look better. I

Doctor Answers 1

Under eye swelling

Thanks for your question. 

I see the area that you're concerned about. I haven't seen that effect caused by a Radiesse in the cheek area. Two years after the injection also makes it unlikely to be related. 

Many of my patients have a similar appearance to your cheek area, several things can cause this and without a thorough physical exam, its difficult to tell exactly what we're dealing with. Allergies, sinus problems, genetics, and UV light damage to the under eye skin can all play into whats going on and causing this to look this way. 

Often times there are nonsurgical remedies to fix this such as laser. 

Returning to your plastic surgeon would be a great place to discuss possible remedies. 

Thanks and have a great day!

Evans Physician
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.